Failte, Highlander! As Janie says, work with your doctor on a decreasing dose schedule where you taper your dose over several weeks as you're taking the high end dosage. This will help avoid withdrawal symptoms. But beware of a possible rebound of your original symptoms after you stop the medication ~ if this happens you can start your citalopram again or switch to a different medication.
Good luck and best wishes to you, Wildcat
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Posted 30 Mar 2011 • 1 answer
User for 2+ years. Recently experienced increase in anxiety and gloom. Anyone similar after 2 years?
Posted 3 Aug 2015 • 3 answers
I have been on 40mg Citalopram for 2 1/2 years for my anxiety. I recently procrastinated and didn't?
Posted 7 Oct 2015 • 5 answers
Posted 4 Jan 2016 • 2 answers